# SDR IPXA2022082585606

- Difficulty date: August 11, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 36,062 hours, 19,031 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5002151
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1#1 ENGINE PYLON OUTBD INNER SKIN FWD OF VENT PANEL $443CL HAS CORROSIONWORK PER UPS EO B757-5430-84530-A, UPS RCD 279965 AND VT MAE EA 757-5450-27-A3003 REV-
